On étudie en détail une décomposition microlocale analytique de la distribution
On utilise ensuite cet outil pour démontrer le théorème de décomposition du front d’onde analytique des distributions. On établit également des théorèmes concernant la représentation globale des distributions comme sommes de valeurs au bord de fonctions holomorphes.
A microlocal analytic representation of the distribution
This tool is used to prove the theorem of decomposition of the analytic wave front set of distributions. Some theorems related to the global representation of distributions in terms of boundary values of holomorphic functions are also proved.
@article{AIF_1983__33_3_179_0, author = {Laubin, Pascal}, title = {Front d'onde analytique et d\'ecomposition microlocale des distributions}, journal = {Annales de l'Institut Fourier}, pages = {179--199}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {33}, number = {3}, year = {1983}, doi = {10.5802/aif.935}, mrnumber = {85d:46059}, zbl = {0488.35078}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/aif.935/} }
TY - JOUR AU - Laubin, Pascal TI - Front d'onde analytique et décomposition microlocale des distributions JO - Annales de l'Institut Fourier PY - 1983 SP - 179 EP - 199 VL - 33 IS - 3 PB - Institut Fourier PP - Grenoble UR - https://www.numdam.org/articles/10.5802/aif.935/ DO - 10.5802/aif.935 LA - fr ID - AIF_1983__33_3_179_0 ER -
%0 Journal Article %A Laubin, Pascal %T Front d'onde analytique et décomposition microlocale des distributions %J Annales de l'Institut Fourier %D 1983 %P 179-199 %V 33 %N 3 %I Institut Fourier %C Grenoble %U https://www.numdam.org/articles/10.5802/aif.935/ %R 10.5802/aif.935 %G fr %F AIF_1983__33_3_179_0
Laubin, Pascal. Front d'onde analytique et décomposition microlocale des distributions. Annales de l'Institut Fourier, Tome 33 (1983) no. 3, pp. 179-199. doi : 10.5802/aif.935. https://www.numdam.org/articles/10.5802/aif.935/
[1] Décomposition microlocale analytique des distributions, Ann. Inst. Fourier, Grenoble, 29-3 (1979), 101-124. | Numdam | MR | Zbl
, ,[2] Propagation des singularités différentiables pour une classe d'opérateurs différentiels à coefficients analytiques, Astérisque, 34-35 (1976), 43-91. | Numdam | Zbl
,[3] Causality and local analyticity : mathematical study, Ann. Inst. H. Poincaré, section A, 18 (2) (1973), 147-184. | Numdam | MR | Zbl
, ,[4] Tuboïdes dans Cn et généralisation d'un théorème de Grauert, Ann. Inst. Fourier, Grenoble, 26-3 (1976), 49-72. | Numdam | MR | Zbl
, ,[5] An introduction to complex analysis in several variables, North-Holland Publ. Comp., 1973. | Zbl
,[6] Sur le “wave front set” analytique d'une distribution, Bull. Acad. Roy. Belgique, (1982), 782-796. | MR | Zbl
,[7] Fonctions harmoniques et spectre singulier, Ann. Sc. Ec. Norm. Sup., 4e série, 13 (2) (1980), 269-291. | Numdam | MR | Zbl
,[8] Decomposition of analytic functions on Rn in sum of holomorphic functions in conic tubes, Bull. Soc. Sc. Liège, 49e année, 9-10 (1980), 347-357. | MR | Zbl
,[9] Distributions et valeurs au bord des fonctions holomorphes, Proc. of the Intern. Summer Institute, Lisboa, (1964).
,[10] Fourier integral operators with complex phase functions and parametrix for an interior boundary value problem, Comm. in Part. Diff. Eq., 1 (4) (1976), 313-400. | MR | Zbl
, ,[11] Hyperfunctions and pseudo-differential equations, Springer Lecture Notes in Math., 287 (1971), 265-529. | Zbl
, , ,[12] Théorie des hyperfonctions, Springer Lecture Notes in Math., 126 (1970). | MR | Zbl
,[13] Propagation of analytic singularities for second order Dirichlet problems, Comm. in Part. Diff. Eq., 5 (1) (1980), 41-94. | MR | Zbl
,[14] Analytic singularities and microhyperbolic boundary value problems, Math. Ann., 254 (1980), 211-256. | MR | Zbl
,- Suppleness of the sheaf of algebras of generalized functions on manifolds, Journal of Mathematical Analysis and Applications, Volume 379 (2011) no. 2, p. 482 | DOI:10.1016/j.jmaa.2010.12.060
- Microlocalization within Some Classes of Fourier Hyperfunctions, Modern Trends in Pseudo-Differential Operators, Volume 172 (2007), p. 329 | DOI:10.1007/978-3-7643-8116-5_19
- Suppleness of Some Quotient Spaces of Microfunctions, Rocky Mountain Journal of Mathematics, Volume 30 (2000) no. 1 | DOI:10.1216/rmjm/1022008983
- The edge-of-the-wedge theorem for systems of constant coefficient partial differential operators. I, Mathematische Annalen, Volume 280 (1988) no. 2, p. 303 | DOI:10.1007/bf01456056
- CR-microfunctions and the Henkin-Ramirez reproducing kernel, Proceedings of the Japan Academy, Series A, Mathematical Sciences, Volume 61 (1985) no. 5 | DOI:10.3792/pjaa.61.137
Cité par 5 documents. Sources : Crossref